| Model Number |
328418 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported the needle bends during injection.Then it clogs and can't get full dose.Denied reuse of needles.Does not prefill syringes.Dc.Consumer reported when removed shield from the needle on 1 syringe from this box the needle was bent.Informed caller to never straighten needles.She does this.Dc.Lot # 5306833.Catalog# 328418.Date of event unknown.Sample status awaiting samples the 2 from above and will send back an unopened bag.Dc.
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st.Complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.